English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Diversity of Type Ia Supernovae: Evidence for Systematics?

Benetti, S., Cappellaro, E., Mazzali, P. A., Turatto, M., Altavilla, G., Bufano, F., et al. (2005). The Diversity of Type Ia Supernovae: Evidence for Systematics? The Astrophysical Journal, 623(2), 1011-1016. doi:10.1086/428608.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-B2F7-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-B2F8-E
Genre: Journal Article

Files

show Files
hide Files
:
benetti.pdf (Any fulltext), 187KB
 
File Permalink:
-
Name:
benetti.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benetti, S., Author
Cappellaro, E., Author
Mazzali, P. A.1, Author              
Turatto, M., Author
Altavilla, G., Author
Bufano, F., Author
Elias-Rosa, N., Author
Kotak, R., Author
Pignata, G., Author
Salvo, M., Author
Stanishev, V., Author
Affiliations:
1Stellar Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159882              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005-04-20
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 220206
DOI: 10.1086/428608
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal
  Alternative Title : Astrophys. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 623 (2) Sequence Number: - Start / End Page: 1011 - 1016 Identifier: ISSN: 0004-637X
ISSN: 1538-4357